# SDR ALG2001F00037

- Difficulty date: October 3, 2001
- Submitted: November 27, 2001
- Operation: Air carrier
- Aircraft: N617AL
- Make and model: Bell 407
- Aircraft serial: 53265
- Engine: Allsn 250C47B
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 407310101101
- Part serial: LK6410
- Condition: Delaminated
- Location: Main Rotor
- Part time: 2,372 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DAILY INSPECTION, DELAMINATED ELASTOMER ON BEARING.
